American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[2] Jacob Sterbenz. Dispersive decay for the 1D Klein-Gordon equation with variable coefficient nonlinearities. Trans. Amer. Math. Soc. 368 (2016) 2081-2113.
Abstract, references, and article information   
View Article: PDF

[3] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[4] Chengbo Wang. The Glassey conjecture on asymptotically flat manifolds. Trans. Amer. Math. Soc. 367 (2015) 7429-7451.
Abstract, references, and article information   
View Article: PDF

[5] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[6] Jason Metcalfe and Michael Taylor. Nonlinear waves on 3D hyperbolic space. Trans. Amer. Math. Soc. 363 (2011) 3489-3529. MR 2775816.
Abstract, references, and article information   
View Article: PDF

[7] J.-M. Delort. Long-time Sobolev stability for small solutions of quasi-linear Klein-Gordon equations on the circle. Trans. Amer. Math. Soc. 361 (2009) 4299-4365. MR 2500890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Scipio Cuccagna. On asymptotic stability in 3D of kinks for the $\phi ^4$ model. Trans. Amer. Math. Soc. 360 (2008) 2581-2614. MR 2373326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jason Metcalfe and Ann Stewart. Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 171-188. MR 2341999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Tataru. Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation. Trans. Amer. Math. Soc. 353 (2001) 795-807. MR 1804518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. Barbu and N. H. Pavel. Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients. Trans. Amer. Math. Soc. 349 (1997) 2035-2048. MR 1373628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alberto Arosio and Stefano Panizzi. On the Well-Posedness of the Kirchhoff String. Trans. Amer. Math. Soc. 348 (1996) 305-330. MR 1333386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Seong Joo Kang. Conormal and piecewise smooth solutions to quasilinear wave equations . Trans. Amer. Math. Soc. 347 (1995) 1-35. MR 1282889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Linda M. Holt. Singularities produced in conormal wave interactions . Trans. Amer. Math. Soc. 347 (1995) 289-315. MR 1264146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Godin. Global oscillatory waves for second order quasilinear wave equations . Trans. Amer. Math. Soc. 346 (1994) 523-547. MR 1270662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mark Williams. Spreading of singularities at the boundary in semilinear hyperbolic mixed problems. II. Crossing and self-spreading . Trans. Amer. Math. Soc. 311 (1989) 291-321. MR 974778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Avner Friedman and Luc Oswald. The blow-up surface for nonlinear wave equations with small spatial velocity . Trans. Amer. Math. Soc. 308 (1988) 349-367. MR 946448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kazunaga Tanaka. Infinitely many periodic solutions for the equation: $u\sb {tt}-u\sb {xx}\pm \vert u\vert \sp {p-1}u=f(x,t)$. II . Trans. Amer. Math. Soc. 307 (1988) 615-645. MR 940220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Luis A. Caffarelli and Avner Friedman. The blow-up boundary for nonlinear wave equations . Trans. Amer. Math. Soc. 297 (1986) 223-241. MR 849476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Godin. Propagation of $C\sp \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables . Trans. Amer. Math. Soc. 290 (1985) 825-830. MR 792830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jalal Shatah. Unstable ground state of nonlinear Klein-Gordon equations . Trans. Amer. Math. Soc. 290 (1985) 701-710. MR 792821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Melvin L. Heard. A quasilinear hyperbolic integro-differential equation related to a nonlinear string . Trans. Amer. Math. Soc. 285 (1984) 805-823. MR 752504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Beals and Michael Reed. Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems . Trans. Amer. Math. Soc. 285 (1984) 159-184. MR 748836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia